UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 4 | April 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 9 Issue 12
December-2022
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2212261


Registration ID:
505856

Page Number

c423-c431

Share This Article


Jetir RMS

Title

On the Solution of Faltung Type Multiplicative Integral Equations

Authors

Abstract

In this study, we defined the Faltung type Volterra integral equation and the Faltung type Volterra integro-differential equation in the sense of multiplicative calculus. The solutions of the Faltung type multiplicative Volterra integral equation and the Faltung type multiplicative Volterra integro-differential equation of the first kind are determined by using the multiplicative Sumudu transform. The approach for solving these equations using the multiplicative Sumudu transform is explained, with several examples that illustrate the process.

Key Words

Non-Newtonian calculus, Multiplicative calculus, Integral transform, Multiplicative Volterra integral equation, Multiplicative Volterra integro-differential equation, Multiplicative Sumudu transform.

Cite This Article

"On the Solution of Faltung Type Multiplicative Integral Equations ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.9, Issue 12, page no.c423-c431, December-2022, Available :http://www.jetir.org/papers/JETIR2212261.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"On the Solution of Faltung Type Multiplicative Integral Equations ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.9, Issue 12, page no. ppc423-c431, December-2022, Available at : http://www.jetir.org/papers/JETIR2212261.pdf

Publication Details

Published Paper ID: JETIR2212261
Registration ID: 505856
Published In: Volume 9 | Issue 12 | Year December-2022
DOI (Digital Object Identifier):
Page No: c423-c431
Country: Gümüşhane, Turkey, Turkey .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000116

Print This Page

Current Call For Paper

Jetir RMS